Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 62, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 6, 2015, 9:30 AM CDT for Winston County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 9:30 AM CDT (14:30 UTC)
- Expired
- Jul 6, 2015, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Winston County, MS
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
664
WGUS54 KJAN 061430
FFWJAN
MSC159-061700-
/O.NEW.KJAN.FF.W.0062.150706T1430Z-150706T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL NOON CDT
* AT 929 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ROUGHLY 2 TO 4 INCHES OF RAIN
HAVE FALLEN OVER THE PAST 2 HOURS. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LOUISVILLE...BETHEDEN AND MILLCREEK.
ADDITIONAL RAINFALL AMOUNTS OF NEAR 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3309 8909 3328 8907 3328 8882 3299 8881
$$
CME1 follow-up statement
660 WGUS74 KJAN 061532 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1032 AM CDT MON JUL 6 2015 MSC159-061542- /O.CAN.KJAN.FF.W.0062.000000T0000Z-150706T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINSTON MS- 1032 AM CDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN WINSTON COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3309 8909 3328 8907 3328 8882 3299 8881 $$ SW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:51 AM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Jul 6, 4:51 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 451 AM CDT MON JUL 6 2015 .DISCUSSION... TODAY THROUGH TUESDAY NIGHT...IT HAS BEEN A MUCH QUIETER NIGHT THAN PREVIOUSLY ACROSS THE ARKLAMISS REGION. CURRENT SATELLITE AND ANALYSIS SHOWS DRIER AIR MOVING SOUTH INTO THE REGION WHICH IS REFLECTED BY THE MID 60 DEWPOINTS BEING OBSERVED. THIS IS ABOUT 1-3 DEGREES DRIER THAN THIS TIME YESTERDAY MORNING. SFC ANALYSIS ALSO SHOWS THAT THE SFC HIGH PRESSURE IS RESIDING OVER THE REGION...AND LIKELY HAVING SOME CONTROL OVER OUR WEATHER. TODAY SHOULD BE MUCH DRIER AIR THAN THE PREVIOUS FEW DAYS AS THE UPPER TROUGH THAT HAD BEEN INFLUENCING OUR WEATHER AND STORM DEVELOPMENT OVER THE WEEKEND HAS PUSHED OFF TO THE EAST. WHILE DURING THAT TIME MODELS(PARTICULARLY THE HI-RES SUITE) HAD NOT BEEN DEPICTING THE EXPECTED WEATHER SCENARIO THE BEST...THEY WERE A LOT WETTER/MORE ACTIVE THAN WHAT IS BEING SHOWN FOR TODAY. THIS LENDS SOME CONFIDENCE THAT COVERAGE TODAY SHOULD BE A BIT LOWER. IN FACT...ALL HI-RES GUIDANCE AND THE SSEO INDICATE THE BEST LOCATION FOR ANY STORM DEVELOPMENT WOULD BE ACROSS EASTERN MISSISSIPPI... PARTICULARLY ACROSS THE GOLDEN TRIANGLE REGION. THEREFORE...HAVE GONE WITH LOWER POPS THAN PREVIOUSLY FORECAST BUT MORE CONFINED TO THE EASTERN/NORTHEASTERN PORTION OF THE CWA. THIS ACTIVITY SHOULD WAIT UNTIL AFTERNOON TO DEVELOP AS CURRENT DRY AIR SHOULD BE REPLACED BY A BIT MOISTER AIR AS DEPICTED BY AN INCREASE IN THETA-E VALUES AND PW VALUES(EXCEEDING 1.5 INCHES BY AFTERNOON). IN TERMS OF SEVERE POTENTIAL...WHILE COVERAGE SHOULD NOT BE GREAT TODAY THERE DOES REMAIN SOME LIMITED POTENTIAL FOR A STRONG TO SEVERE STORM GIVEN VERTICAL TOTALS AROUND 27-29C AND CAPE NEARING 3000 J/KG AMONG OTHER PARAMETERS. HAVE KEPT THE LIMITED RISK IN THE HWO/GRAPHICS BUT WILL SHRINK THE AREA TO BETTER FIT WHERE STORMS MAY ACTUALLY OCCUR. OUTSIDE OF THIS AREA...THERE IS A BIT MORE OF A CONDITIONAL RISK AS PARAMETERS STILL LOOK GOOD FOR A STRONG STORM BUT CONFIDENCE IN SEEING ANY CONVECTION IS LOWER. AFTER TODAY RAIN CHANCES START TO DECREASE AS THE UPPER RIDGE BEGINS TO BUILD OVER THE REGION. THIS WILL KEEP A STALLED FRONT AND ASSOCIATED RAIN NORTH OF THE REGION. HOWEVER...TEMPERATURES WILL BEGIN TO GET WARMER. HIGHS BOTH TODAY AND TUESDAY WILL BE IN THE 90S WITH OVERNIGHT LOWS IN THE 70S. /JC/ WEDNESDAY THROUGH SUNDAY... INCREASING HEAT AND SMALL RAIN CHANCES WILL BEST DESCRIBE THE LONG RANGE FORECAST. NWP GUIDANCE CONSENSUS IS FOR THE SUBTROPICAL RIDGE TO EXPAND WESTWARD AND INTENSIFY OVER THE ARKLAMISS REGION AS WE GO FROM MID TO LATE WEEK AND THROUGH THE WEEKEND. FOR WEDNESDAY...HAVE STUCK WITH THE LOW GUIDANCE POPS GIVEN RELATIVE LACK OF DEEP LAYER MOISTURE (PRECIPITABLE WATER NEAR/LESS THAN 1.5 INCHES FOR MUCH OF THE AREA)/ WELL-MIXED RELATIVELY DRY BOUNDARY LAYER LAYER AND ANTICYCLONIC FLOW WHICH WILL LIMIT MOISTURE CONVERGENCE. WITH THAT SAID...MID LEVEL TEMPERATURES WILL BE COOL FOR A SOLID RIDGE IN MID JULY (H500 TEMPS ~ -8 DEG C) AND COMBINED WITH INCREASING LOW LEVEL HEAT SHOULD RESULT RESULT IN STEEP LAPSE RATES...SO STORMS THAT MANAGE TO DEVELOP WOULD HAVE A CHANCE TO BECOME STRONG/SEVERE. MOISTURE AND CONVECTIVE COVERAGE COULD INCREASE SLIGHTLY BEYOND WEDNESDAY...BUT EXPECT THE SAME GENERAL PATTERN TO KEEP TSTM COVERAGE LIMITED. WITH HIGH TEMPERATURES STARTING TO REACH THE MID 90S...IT LOOKS LIKE HEAT INDICES IN THE 100-105 F RANGE WILL BE MORE COMMON...ESPECIALLY OVER THE DELTA REGION. THE HEAT IS EXPECTED TO PEAK THIS WEEKEND AND POSSIBLY PERSIST INTO EARLY NEXT WEEK. /EC/ && .AVIATION...A FEW SITES ARE EXPERIENCING MVFR TO IFR CEILINGS THIS MORNING AND REDUCED VISIBILITY THANKS TO SOME PATCHY FOG AND LOW STRATUS. THIS WILL CONTINUE UNTIL ABOUT 15Z AFTER WHICH CONDITIONS SHOULD BEGIN TO IMPROVE. SOME AFTERNOON SHOWERS AND STORMS WILL AGAIN BE POSSIBLE MAINLY ACROSS EAST MS AND POSSIBLY AFFECTING KGTR/KMEI/KHBG. COVERAGE SHOULD BE MUCH MORE ISOLATED THAN HAS BEEN THE CASE OVER THE WEEKEND. SOUTH TO SOUTHWESTERLY WINDS WILL CONTINUE AROUND 5-10KTS BEFORE SUBSIDING TONIGHT. /JC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 72 92 73 / 18 13 8 8 MERIDIAN 90 70 91 70 / 30 11 5 3 VICKSBURG 91 72 92 73 / 10 10 7 8 HATTIESBURG 93 73 92 73 / 19 9 6 10 NATCHEZ 89 74 91 74 / 10 6 9 9 GREENVILLE 90 74 92 74 / 18 12 3 8 GREENWOOD 88 70 90 73 / 19 8 6 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && JC/EC/
Hazardous weather outlook, Jul 6, 4:57 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 457 AM CDT MON JUL 6 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>050-053>056-059>065-072>074-071000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON- SMITH-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- MARION-LAMAR-FORREST- 457 AM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ028>033-037>039-044>046-051-052-057-058-066-071000- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- JONES- 457 AM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. THE PRIMARY RISKS WILL BE FROM WIND GUSTS UP TO 60MPH AND HAIL UP TO QUARTER SIZE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 6, 8:18 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
818 AM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG 3 W TRANSYLVANIA 32.68N 91.23W
07/05/2015 EAST CARROLL LA PUBLIC
A FEW TREES WERE REPORTED DOWN.
0905 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
07/05/2015 WEST CARROLL LA LAW ENFORCEMENT
STREET FLOODING WAS OCCURRING IN OAK GROVE.
0935 AM FLASH FLOOD PARKDALE 33.12N 91.55W
07/05/2015 ASHLEY AR PUBLIC
STREET FLOODING WAS REPORTED IN PARKDALE.
1000 AM FLASH FLOOD HAMBURG 33.23N 91.80W
07/05/2015 ASHLEY AR LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED AROUND HAMBURG AND BETWEEN
HAMBURG AND N CROSSETT.
1025 AM TSTM WND DMG HILLSBORO 32.46N 89.51W
07/05/2015 SCOTT MS LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE N-CENTRAL PORTION OF THE
COUNTY.
1100 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
07/05/2015 WEST CARROLL LA CO-OP OBSERVER
MANY ROADS IN OAK GROVE WERE UNDER WATER. WATER HAD ALSO
ENTERED SOME HOMES AND BUSINESSES.
1130 AM FLASH FLOOD GREENVILLE 33.39N 91.05W
07/05/2015 WASHINGTON MS LAW ENFORCEMENT
STREET FLOODING REPORTED IN GREENVILLE.
1130 AM FLASH FLOOD LAKE VILLAGE 33.32N 91.28W
07/05/2015 CHICOT AR PUBLIC
STREET FLOODING IN LAKE VILLAGE.
1251 PM TSTM WND DMG ELLISVILLE 31.60N 89.21W
07/05/2015 JONES MS EMERGENCY MNGR
SEVERAL TREES DOWN IN ELLISVILLE
0140 PM FLASH FLOOD ELLISVILLE 31.60N 89.21W
07/05/2015 JONES MS EMERGENCY MNGR
MULTIPLE STREETS FLOODED IN THE CITY
0145 PM FLASH FLOOD DERMOTT 33.53N 91.44W
07/05/2015 CHICOT AR PUBLIC
SEVERAL STREETS FLOODED IN DERMOTT
0145 PM FLASH FLOOD PARKDALE 33.12N 91.55W
07/05/2015 ASHLEY AR STORM CHASER
SEVERAL ROADS FLOODED BETWEEN PORTLAND AND WILMOT. SOME
HOMES FLOODED AS WELL.
0145 PM TSTM WND DMG 7 S HATTIESBURG 31.22N 89.30W
07/05/2015 FORREST MS EMERGENCY MNGR
A FEW TREES DOWNED AROUND THE DIXIE COMMUNITY
0155 PM TSTM WND DMG 6 SW WEST HATTIESBURG 31.27N 89.46W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG MS HIGHWAY 589 NEAR FORD LOOP
0210 PM TSTM WND DMG 11 SW WEST HATTIESBURG 31.22N 89.51W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG PURVIS OLOH RD NEAR BAY CREEK RD
0215 PM FLASH FLOOD 1 ESE HATTIESBURG 31.31N 89.29W
07/05/2015 FORREST MS EMERGENCY MNGR
STREET FLOODING REPORTED ALONG EDWARDS ST
0225 PM TSTM WND DMG 4 NNE PURVIS 31.19N 89.38W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED NEAR HWY 11 AND HAROLD TUCKER RD
0325 PM TSTM WND GST SICILY ISLAND 31.85N 91.66W
07/05/2015 E45.00 MPH CATAHOULA LA LAW ENFORCEMENT
ONE TREE DOWN ON A MOBILE HOME. OCCURRED FROM OUTFLOW
WINDS...NO STORM IN THE VICINITY.
0413 PM TSTM WND DMG 5 S CRANFIELD 31.47N 91.21W
07/05/2015 ADAMS MS LAW ENFORCEMENT
COUPLE TREES DOWN ALONG LIBERTY RD.
0550 PM FLASH FLOOD 4 WNW NATCHEZ 31.58N 91.44W
07/05/2015 CONCORDIA LA PUBLIC
WATER ACROSS CONCORDIA AVE EXTENSION IN VIDALIA
&&
CMESpecial weather statement, Jul 6, 9:04 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CDT MON JUL 6 2015
MSZ038-061430-
WINSTON MS-
904 AM CDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON COUNTY
UNTIL 930 AM CDT...
AT 904 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MILLCREEK...OR NEAR LOUISVILLE...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...BETHEDEN AND MILLCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3312 8912 3329 8904 3329 8903 3322 8883
3300 8883
TIME...MOT...LOC 1404Z 301DEG 14KT 3313 8894
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:04 AM CDT | Special Weather Statement | JAN | Winston | 26 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.